The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (634 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 1, 1998, pp. 3–8
DOI: 10.4171/ZAA/804

Published online: 1998-03-31

On Uryson Operators with Partial Integrals in Lebesgue Spaces with Mixed Norm

Chur-Jen Chen[1] and A.S. Kalitvin[2]

(1) Tunghai University, Taipei, Taiwan
(2) Pedagogical Institute, Lipetsk, Russian Federation

IN this paper we consider some class of partial Uryson integral operators in spaces with mixed norm. We give some conditions for action, boundedness and continuity of those operators.

Keywords: Nonlinear Uryson operators, partial integral operators, acting conditions, boundedness conditions, continuity conditions

Chen Chur-Jen, Kalitvin A.S.: On Uryson Operators with Partial Integrals in Lebesgue Spaces with Mixed Norm. Z. Anal. Anwend. 17 (1998), 3-8. doi: 10.4171/ZAA/804